Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 281, NWS Jackson, MS

June 5, 20204 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 5, 2020, 6:41 PM CDT for 4 counties in Mississippi. It was in force for 79 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2020, 6:41 PM CDT (23:41 UTC)
Expired
Jun 5, 2020, 8:00 PM CDT
In force
79 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Copiah County, MS, Hinds County, MS, Rankin County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 50 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 7:25 PM CDTTSTM WND DMGHazlehurst, MSSEVERAL TREES DOWN ACROSS THE COUNTY...REPORTED BY COPIAH SO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 2:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 960 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
960 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

130 
WUUS54 KJAN 052341
SVRJAN
MSC029-049-121-127-060100-
/O.NEW.KJAN.SV.W.0281.200605T2341Z-200606T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
641 PM CDT Fri Jun 5 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southern Rankin County in central Mississippi...
  Simpson County in central Mississippi...
  Southwestern Hinds County in central Mississippi...
  Copiah County in central Mississippi...

* Until 800 PM CDT.

* At 641 PM CDT, severe thunderstorms were located along a line
  extending from near Clinton to near Pearl to 6 miles west of
  Pulaski, moving south at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Star around 700 PM CDT.
  Dry Grove and Whites around 705 PM CDT.
  Martinville and Harrisville around 715 PM CDT.
  Mendenhall and Hopewell around 720 PM CDT.
  Union and Sanatorium around 725 PM CDT.
  Dentville around 730 PM CDT.
  Pinola and Rockport around 735 PM CDT.
  Glancy around 740 PM CDT.

Other locations impacted by these severe thunderstorms include D'Lo,
Beauregard, Learned, Braxton and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3170 9073 3229 9071 3209 8996 3205 8966
      3178 8965 3176 9013 3170 9028
TIME...MOT...LOC 2341Z 020DEG 30KT 3232 9038 3226 9006 3226 8971 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
4 follow-up statements
210 
WWUS54 KJAN 060004
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
704 PM CDT Fri Jun 5 2020

MSC029-049-121-127-060100-
/O.CON.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Rankin MS-Simpson MS-Hinds MS-Copiah MS-
704 PM CDT Fri Jun 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN RANKIN...SIMPSON...SOUTHWESTERN HINDS AND COPIAH
COUNTIES...

At 704 PM CDT, severe thunderstorms were located along a line
extending from near Dry Grove to near Star to White Oak, moving south
at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Harrisville around 715 PM CDT.
  Crystal Springs and Hopewell around 720 PM CDT.
  Magee, Union, Gallman, Sanatorium and Dentville around 725 PM CDT.
  Hazlehurst and Shivers around 730 PM CDT.
  Rockport around 735 PM CDT.
  Glancy and Martinsville around 740 PM CDT.
  Wesson around 750 PM CDT.

Other locations impacted by these severe thunderstorms include D'Lo,
Beauregard, Learned, Braxton and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3170 9073 3229 9071 3209 8996 3205 8966
      3178 8965 3176 9013 3170 9028
TIME...MOT...LOC 0004Z 014DEG 32KT 3211 9037 3205 9005 3205 8970 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
876 
WWUS54 KJAN 060020
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
720 PM CDT Fri Jun 5 2020

MSC121-060030-
/O.CAN.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Rankin MS-
720 PM CDT Fri Jun 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANKIN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central, south central, southeastern and southwestern Mississippi.

LAT...LON 3221 9071 3204 9025 3193 8966 3178 8965
      3176 9013 3170 9028 3170 9073
TIME...MOT...LOC 0020Z 010DEG 34KT 3195 9047 3189 9015 3189 8980 

$$

MSC029-049-127-060100-
/O.CON.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Simpson MS-Hinds MS-Copiah MS-
720 PM CDT Fri Jun 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SIMPSON...SOUTHWESTERN HINDS AND COPIAH COUNTIES...

At 720 PM CDT, severe thunderstorms were located along a line
extending from near Dentville to near Union to Sanatorium, moving
south at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Hazlehurst around 725 PM CDT.
  Rockport around 730 PM CDT.
  Glancy and Martinsville around 735 PM CDT.
  Wesson around 745 PM CDT.

Other locations impacted by these severe thunderstorms include
Beauregard and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3221 9071 3204 9025 3193 8966 3178 8965
      3176 9013 3170 9028 3170 9073
TIME...MOT...LOC 0020Z 010DEG 34KT 3195 9047 3189 9015 3189 8980 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
701 
WWUS54 KJAN 060034
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
734 PM CDT Fri Jun 5 2020

MSC049-060043-
/O.CAN.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Hinds MS-
734 PM CDT Fri Jun 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HINDS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central, south central, southeastern and southwestern Mississippi.

LAT...LON 3170 9073 3184 9072 3205 9072 3189 9023
      3187 8966 3178 8965 3176 9013 3170 9028
TIME...MOT...LOC 0033Z 020DEG 30KT 3186 9051 3180 9019 3180 8984 

$$

MSC029-127-060100-
/O.CON.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Simpson MS-Copiah MS-
734 PM CDT Fri Jun 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN SIMPSON AND COPIAH COUNTIES...

At 733 PM CDT, severe thunderstorms were located along a line
extending from near Glancy to Rockport to 7 miles northwest of Clem,
moving south at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Glancy and Martinsville around 740 PM CDT.
  Barlow around 745 PM CDT.
  Allen around 750 PM CDT.

Other locations impacted by these severe thunderstorms include
Beauregard and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3170 9073 3184 9072 3205 9072 3189 9023
      3187 8966 3178 8965 3176 9013 3170 9028
TIME...MOT...LOC 0033Z 020DEG 30KT 3186 9051 3180 9019 3180 8984 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
620 
WWUS54 KJAN 060050
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
750 PM CDT Fri Jun 5 2020

MSC127-060059-
/O.CAN.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Simpson MS-
750 PM CDT Fri Jun 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SIMPSON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central, south central and southwestern Mississippi.

LAT...LON 3170 9073 3184 9072 3191 9072 3181 9042
      3177 9015 3176 9013 3170 9028
TIME...MOT...LOC 0049Z 016DEG 32KT 3171 9057 3165 9025 3165 8990 

$$

MSC029-060100-
/O.CON.KJAN.SV.W.0281.000000T0000Z-200606T0100Z/
Copiah MS-
750 PM CDT Fri Jun 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN COPIAH COUNTY...

At 749 PM CDT, severe thunderstorms were located along a line
extending from near Loyd Star to near Sontag to near Prentiss, moving
south at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
southern Copiah County, including the following locations...
Beauregard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3170 9073 3184 9072 3191 9072 3181 9042
      3177 9015 3176 9013 3170 9028
TIME...MOT...LOC 0049Z 016DEG 32KT 3171 9057 3165 9025 3165 8990 

HAIL...<.75IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:52 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 5, 4:52 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
452 PM CDT Fri Jun 5 2020

.DISCUSSION...

Through tomorrow:

As of this afternoon, a severe MCS is pushing south along I-55 in
northern Mississippi. This line of severe storms will continue to
move south through northern and into central Mississippi. 18z JAN
sounding sampled 4600 J/kg of SBCAPE and 1100 J/kg of downdraft
CAPE, which will be supportive of damaging wind gusts of 60-70mph.
The ongoing slight risk in the HWO/graphics remains well placed and
no changes were needed. The MCS will weaken this evening as it
pushes south of I-20 with only a few showers and perhaps an isolated
storm lingering through the overnight hours.

By tomorrow, Tropical Storm Cristobal will continue to move north
across the Gulf of Mexico as upper ridging shifts east into the
Middle Mississippi River Valley. Associated cloud cover will begin
to increase across southeast Mississippi, but the majority of any
rainfall will remain offshore and south of the ArkLaMiss region
through the day tomorrow. A few isolated to scattered diurnally
driven showers and storms will be possible, but coverage is expected
to be lower compared to today. /TW/

Saturday night through next week: The primary focus will be on the
impacts of Tropical Storm Cristobal as we finish up the weekend
and go through early next week. Per latest information from NHC,
we expect "Cristobal" to officially make landfall late Sunday
over the eastern LA coast. Thereafter, the center of the decaying
system will track NNW through western portions of the forecast
area, with impactful wind/rainfall will spread across most of the
forecast area as we go from Sunday night through Tuesday.

The rainfall associated with this system has the chance to the
most significant impact for the ArkLaMiss region. Initially, the
bulk of rainfall is occurring on the north/east side of the track
as it moves through a weakness in the subtropical ridge over the
Gulf of Mexico, but as "Cristobal" approaches the LA coast and
then moves inland, it will begin to make a westward turn in
response to a ridge building to the north. Given greater ridge
influence, ascent and the heaviest rainfall should focus closer
to the center and the bulk of guidance shows the heaviest QPF
shifting to west of the I-55 corridor with time. An HWO graphic
shows the increasing rainfall/flooding threat, but it is also
worth noting that there has been a noticeable eastward shift in
the guidance and this may need to eventually be reflected in the
graphic. Otherwise, there will likely be a threat for brief
tornadoes and strong wind gusts, perhaps near TS strength Monday.

"Cristobal" is expected to get swept up in the westerlies mid week
with a strong upper level trough pushing a cold front through the
forecast area. While convective rainfall will accompany the
front, expect drier conditions to finish up the week behind it.
/EC/

&&

.AVIATION...
18Z TAF discussion:

Mainly VFR conditions will prevail through the TAF period at all
terminals. A cumulus field has developed across the region, but
ceilings will remain VFR. The main concern will be thunderstorms
this afternoon into the evening hours. At least VCTS will be
possible at all locations during the mid to late afternoon. In
addition, a line of storms is expected to move south from the
Memphis area into north and central Mississippi. These storms will
be more organized and will pose a threat for severe wind gusts of
50-60kts. This line is currently expected to stay mainly along and
east of I-55 with the greatest impacts at GLH/GWO. Will amend TAFs
as necessary once convective trends become more apparent. Brief
reductions in both visibility and ceiling can be expected with any
storms through the evening hours. Winds will be light to calm
overnight. /TW/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  89  72  88 /  60  24   6  27
Meridian      72  89  70  87 /  50  24   9  28
Vicksburg     74  91  74  90 /  61  22   4  23
Hattiesburg   72  88  71  83 /  30  24  23  60
Natchez       73  89  72  86 /  45  23   7  40
Greenville    75  92  74  93 /  61  18   2   9
Greenwood     74  92  73  93 /  59  20   3   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Jun 5, 9:20 AM CDT, 9 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
920 AM CDT Fri Jun 5 2020

ARZ074-075-LAZ007-008-MSZ018-019-025-034-061430-
Ashley-Chicot-Morehouse-West Carroll-Bolivar-Sunflower-Leflore-
Washington-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, north central Mississippi, and
northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Today

Severe thunderstorms are possible this afternoon into this
evening. Some thunderstorms could produce damaging winds to
70 mph and quarter size hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ029-032-037-043-044-048-049-061430-
Webster-Choctaw-Attala-Madison MS-Leake-Hinds-Rankin-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of central
Mississippi, and north central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Today

Severe thunderstorms are possible this afternoon into this
evening. Some thunderstorms could produce damaging winds to
70 mph and quarter size hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ009-015-016-MSZ026>028-035-036-040>042-047-061430-
East Carroll-Richland-Madison LA-Grenada-Carroll-Montgomery-
Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Warren-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Today

Severe thunderstorms are possible this afternoon into this
evening. Some thunderstorms could produce damaging winds to
70 mph and quarter size hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ030-031-033-038-039-045-046-050>052-054>065-061430-
Clay-Lowndes-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-Scott-
Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated severe thunderstorms are possible this afternoon into
this evening. Some thunderstorms could produce damaging wind
gusts of 60 mph, and hail to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ023>026-MSZ053-061430-
Franklin LA-Catahoula-Tensas-Concordia-Claiborne-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Isolated severe thunderstorms are possible this afternoon into
this evening. Some thunderstorms could produce damaging wind
gusts of 60 mph, and hail to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ066-072>074-061430-
Jones-Marion-Lamar-Forrest-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

1

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jun 5, 6:12 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     LOUISVILLE              33.13N 89.07W
06/05/2020                   WINSTON            MS   EMERGENCY MNGR

            A FEW TREES DOWN IN WINSTON
            COUNTY...REPORTED BY WINSTON EM.

&&

EC
Local storm report, Jun 5, 6:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     TERRY                   32.10N 90.29W
06/05/2020                   HINDS              MS   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN...REPORTED BY HINDS
            SO.

&&

EC
Local storm report, Jun 5, 6:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
620 PM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     2 SSW RICHLAND          32.21N 90.17W
06/05/2020                   RANKIN             MS   LAW ENFORCEMENT

            TREE DOWN ON HUMMINGBIRD LN.

&&

TW
Local storm report, Jun 5, 6:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     KOSCIUSKO               33.06N 89.59W
06/05/2020                   ATTALA             MS   LAW ENFORCEMENT

            WIDESPREAD TREES DOWN ACROSS THE
            COUNTY...REPORTED BY ATTALA SO.

&&

EC
Local storm report, Jun 5, 6:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     5 ESE ZAMA              32.94N 89.31W
06/05/2020                   WINSTON            MS   PUBLIC

            MULTIPLE TREES DOWN ALONG MS HWY 19.

&&

TDB
Local storm report, Jun 5, 6:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     LEXINGTON               33.11N 90.05W
06/05/2020                   HOLMES             MS   LAW ENFORCEMENT

            SCATTERED TREES DOWN ACROSS THE
            COUNTY...REPORTED BY HOLMES SO.

&&

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 3:23 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery67 min
Jun 5, 3:27 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower78 min
Jun 5, 3:42 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster93 min
Jun 5, 4:10 PM CDTSpecial Weather StatementJANWinston35 min
Jun 5, 4:21 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Humphreys, Leflore, Montgomery69 min
Jun 5, 4:32 PM CDTSevere Thunderstorm WarningJANChoctaw, Noxubee, Winston73 min
Jun 5, 4:34 PM CDTSevere Thunderstorm WarningJANBolivar, Humphreys, Sunflower, Washington41 min
Jun 5, 5:08 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Yazoo82 min
Jun 5, 5:13 PM CDTSpecial Weather StatementJANRankin32 min
Jun 5, 5:17 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba73 min
Jun 5, 5:20 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington70 min
Jun 5, 5:25 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson65 min
Jun 5, 5:48 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Scott, Smith72 min
Jun 5, 5:58 PM CDTSevere Thunderstorm WarningJANJasper, Lauderdale, Newton77 min
Jun 5, 6:11 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren79 min
Jun 5, 6:43 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Smith77 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.